Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4684
Title: Esh which induce $\betaN$
Authors: Caterino, Alessandro
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alessandro Caterino, “Esh which induce $\betaN$”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 57-65.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: 
In questo lavoro si studiano compatìificazioni di Hausdorff di spazi localmente compatti che possono ottenersi a partire da ESH (abbreviazione di Essential Semi lattice Homomorphism, vedi [1]) In particolare, si studiano gli ESH che inducono βN e si prova che non esistono ESH definiti sulla famiglia di tutti i sottoinsiemi aperti di βN \ N che inducono βN. Usando un teorema di Van Douwen, il precedente risultato viene esteso al caso di spazi non pseudocompatti.

This is a paper on Hausdorff compactifications of locally compact spaces which can be obtained by mean of ESH (Essential Semi lattice Homomorphism, see [1]). We study the ESH which induce βN and we prove that there is no ESH defined on the family of all the open subsets of βN \ N which induces βN. Using a theorem of Van Douwen, we extend the previous result to non-pseudocompact spaces.
Type: Article
URI: http://hdl.handle.net/10077/4684
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:
File Description SizeFormat
CaterinoRendMat25.pdf162.4 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

566
Last Week
9
Last month
1
checked on Oct 26, 2020

Download(s) 20

267
checked on Oct 26, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.